# SDR TC8A98077

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 46022
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION, NO GEAR DOWN INDICATION ON RIGHT MAIN GEAR, CYCLED GEAR, INDICATION OK.  FOUND STANDING WATER IN CONDUIT ABOVE RT MLG DOWNLOCK SWITCH.  DRIED AND CLEANED CONNECTOR, RETIGHTENED CONDUIT AND INDICATION CHECKED GOOD ON THE GROUND.
